RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolaeva, Natalia Afanas'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:129
Abstract pages:557
Full texts:136
References:57
E-mail:

http://www.mathnet.ru/eng/person112259
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. A. Nikolaeva, “On equilibrium of the elastic bodies with cracks crossing thin inclusions”, Sib. Zh. Ind. Mat., 22:4 (2019),  68–80  mathnet
2015
2. N. P. Lazarev, N. V. Neustroeva, N. A. Nikolaeva, “Optimal control of tilt angles in equilibrium problems for the Timoshenko plate with a oblique crack”, Sib. Èlektron. Mat. Izv., 12 (2015),  300–308  mathnet
3. N. A. Nikolaeva, “Method of fictitious areas in a task about balance of a plate of Kirchhoff–Lyava”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  78–90  mathnet; J. Math. Sci., 221:6 (2017), 872–882

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021